# SDR SIMA20140504002

- Difficulty date: May 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 26,408 hours, 22,362 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT CRADLE DAMAGED.  R & R FIRST OFFICER`S FLASHLIGHT CRADLE IAW  AMM TASK 33-50-16-000-801-A & 33-50-16-400-801-A.
